Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "A.A. Logunov"
Found 9 record(s)
1. Dispersion Relations for Photoproduction of Pions on Nucleons
2. The Method of Dispersion Relations and Perturbation Theory
3. Concerning a Certain Generalization of a Renormalization Group
A.A. Logunov
JETP, 1956, Vol. 3, No. 5, p. 766
PDF (288.3K)

4. Diffusion Coefficient of Particles in a Magnetized Interstellar Medium
5. Green's Function in Scalar Electrodynamics in the Region of Small Momenta
A.A. Logunov
JETP, 1956, Vol. 2, No. 2, p. 337
PDF (313.3K)

6. Asymptotic Relations Between Cross Sections in Local Field Theory
7. The Fredholm Method in the Relativistic Scattering Problem
8. Quasi-optical Model and the Asymptotic Behavior of the Scattering Amplitude
9. Generalization of Symanzik's Theorem on the Majorization of Feynman Graphs
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems